Translator Disclaimer
December 2019 Compact Commutators of Calderón-Zygmund and Generalized Fractional Integral Operators with a Function in Generalized Campanato Spaces on Generalized Morrey Spaces
Ryutaro ARAI, Eiichi NAKAI
Tokyo J. Math. 42(2): 471-496 (December 2019). DOI: 10.3836/tjm/1502179285

Abstract

We consider the commutators $[b,T]$ and $[b,I_{\rho}]$, where $T$ is a Calderón-Zygmund operator, $I_{\rho}$ is a generalized fractional integral operator and $b$ is a function in Campanato spaces with variable growth condition. It is known that these commutators are bounded on generalized Morrey spaces with variable growth condition. In this paper we discuss the compactness of these commutators.

Citation

Download Citation

Ryutaro ARAI. Eiichi NAKAI. "Compact Commutators of Calderón-Zygmund and Generalized Fractional Integral Operators with a Function in Generalized Campanato Spaces on Generalized Morrey Spaces." Tokyo J. Math. 42 (2) 471 - 496, December 2019. https://doi.org/10.3836/tjm/1502179285

Information

Published: December 2019
First available in Project Euclid: 6 August 2018

zbMATH: 07209630
MathSciNet: MR4106589
Digital Object Identifier: 10.3836/tjm/1502179285

Subjects:
Primary: 42B35
Secondary: 42B20, 42B25, 46E30

Rights: Copyright © 2019 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 2 • December 2019
Back to Top